MENU

You are here

Publications

Export 66 results:
Filters: First Letter Of Last Name is K  [Clear All Filters]
Preprint
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.
Khotyakov M, Michelangeli A. Translation and adaptation of Birman's paper "On the theory of self-adjoint extensions of positive definite operators" (1956). SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34443
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. SISSA; 2019. Available from: http://preprints.sissa.it/handle/1963/35330
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314
Breiding P, Kozhasov K, Lerario A. Random spectrahedra.; 2017.
Grava T, Klein C. Numerical study of a multiscale expansion of KdV and Camassa-Holm equation.; 2007. Available from: http://hdl.handle.net/1963/2527
Abenda S, Grava T, Klein C. Numerical Solution of the Small Dispersion Limit of the Camassa-Holm and Whitham Equations and Multiscale Expansions.; 2010. Available from: http://hdl.handle.net/1963/3840
Grava T, Klein C. Numerical solution of the small dispersion limit of Korteweg de Vries and Whitham equations.; 2007. Available from: http://hdl.handle.net/1963/1788
Berti M, Kappeler T, Montalto R. Large KAM tori for perturbations of the dNLS equation.; 2016. Available from: http://preprints.sissa.it/handle/1963/35284
De Sole A, Kac VG, Valeri D. Integrability of Dirac reduced bi-Hamiltonian equations. SISSA; 2014. Available from: http://hdl.handle.net/1963/7247
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.1. SISSA; 2013. Available from: http://hdl.handle.net/1963/7236
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.1. SISSA; 2013. Available from: http://hdl.handle.net/1963/7236
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.
Journal Article
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2

Pages

Sign in